# SDR ASOA2012092502289

- Difficulty date: September 10, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE IS CORRODED FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01 DAMAGE IS MORE THAN 10 PERCENT THICKNESS OF MATERIAL.  REMOVED SERVICE DOOR LOWER SILL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED ANGLE, ALL WORK DONE IAW SRM 51-42-06-001-001-A01.
